# SDR UIEA2022092101001

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.2 ENG - RH CORE COWL #4 FRAME (COUNT FROM FWD) PREVIOUS REPAIRED ANGLE CHAFING WORN AS MARKED( CHAFING AREA ANGLE REPAIRED AS PER SRM 54-41-02-2R-2 REPAIR 2 FIG 201 )
